# SDR HEED072218

- Difficulty date: March 15, 2001
- Submitted: April 17, 2001
- Operation: General aviation
- Aircraft: N89H
- Make and model: Skrsky S76C
- Aircraft serial: 760406
- Aircraft time: 4,974 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Rod End Bearing
- Part number: SB5080102
- Condition: Worn
- Location: Main Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEARING WORN. REPLACED UNIT.
